# SDR SWAA2019020129113

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 63,241 hours, 37,006 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 271A7441
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, FUMES DETECTED IN BOTH CABINS.  FOUND HYD POWER TRANSFER UNIT LEAKING AT FLOW LIMITER.  R&R POWER TRANSFER UNIT PER MM.
